# SDR GTIA2023012336899

- Difficulty date: January 19, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 10,004 hours, 4,144 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME/ODOR EVENT ON PACK 1 IN DESCENT DIRTY SOCKS SMELL PROCDURE COMPLIED WITH AND ODOR WENT AWAY WITH PACK 1 OFF-PERFORMED TSM PROCEDURES IN TSM 05-50-00-810-031A FOUND ODER TO BE PACK 1 SYS PACK 2 SYS OPS CHECK NORMAL NO ODER / DEFECT NOTED REF LOG PAGE 2946713-2 FOR MEL APPLICATION.
